# SDR ASAA2023091545159

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 3,484 hours, 998 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Faulty
- Location: Left Fwd Fuselag
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT PITOT LIGHT ILLUMINATED PRIOR TO TAXI WITH BOTH ENGINES RUNNING. GROUNDED - YES. REMOVED & REPLACED CAPTAINS PITOT PROBE IAW BOEING 737NG AMM 34-11-01. OPS CHK LEAK CHECK GOOD.
